# SDR BJNA96802

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1/C2 Disk
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, FOUND C1/C2 SPACER RETAINING NUT AND KEY WASHER INSIDE HUB ASSY.  REMOVED ENGINE.  (M)
